# SDR CA190925009

- Difficulty date: January 27, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Diamon DA 40
- Engine: Lyc IO360M1A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 62B26931
- Condition: Low Pressure
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) OVER U78 RED MESSAGE SAID LOW FUEL PRESSURE AND ENGINE SPUTTERED 2X ON R TANK. TURNED ON AUX PUMP AND SWITCHED TO L, NO MORE ISSUES. (TC# 20190925009)
